# SDR 95ZZZX1711

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Wavestream Corporation, repair station WS2R389E
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Body
- Part number: 23006661
- Condition: Debonded
- Location: Pump Gear Pocket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP REPAIR MATERIAL DEBONDING.  APPROXIMATELY .50 SQUARE INCH OF MATERIAL HAS LIFTED AWAY FROM GEAR POCKET WALL.  SURROUNDING MATERIAL SHOWS EVIDENCE OF GENERAL DEBONDING.  BODY IDENTIFIED WITH 'IAR 7148'.
